feeling Sick on the pill?

Answer this question

  • feeling Sick on the pill?


Answer #1 | 23/12 2013 02:32
I haven't heard of this before and you can never be sure so definitely visit your GP! The pill can be dangerous so any bad side effects should be checked, regardless if other people think it's normal. Besides, if it's causing you to be this uncomfortable, there are loads of different types of pills that you can try that work in slightly different ways and may reduce your pain! Definitely make an appointment :)
Positive: 93 %
Answer #2 | 23/12 2013 02:32
Bad side effects. Stop taking it and talk to your gyne about trying something else.
Positive: 87 %
Answer #3 | 23/12 2013 02:32
The soreness of the legs could mean that you have blood clots and you should get checked right away! Other than that, the other symptoms are normal and should be gone by your third pack of birth control pills (in 3 months)
Positive: 67 %

Possible answer

Many young women use birth control pills as protection from pregnancy. Not all women can use birth control pills, however. Certain medical conditions and ...
Read more
Positive: 93 %
Symptom Checker. Health Concern On Your Mind? See what your medical symptoms could mean, and learn about possible conditions. Get Started
Read more
Positive: 88 %
Emergency contraception can prevent ... Find out more about the research on the effectiveness of both emergency contraception pills. ... feeling sick ;
Read more
Positive: 74 %
The Pill part two: The effects on your body ... Will the pill make me feel sick? When you first start the pill you may notice some side effects ... Feeling ...
Read more
Positive: 51 %

Show more results